MathSciNet Relay Station
MathSciNet bibliographic data
MR2117607 (2006e:34073) 34C05 (37C10)
Sabatini, M. Liénard limit cycles enclosing period annuli, or enclosed by period annuli. Rocky Mountain J. Math. 35 (2005), no. 1, 253–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement